Anabolics
Search More Than 6,000,000 Posts
Results 1 to 6 of 6

Thread: ouch!

  1. #1
    jtimm927 is offline New Member
    Join Date
    Nov 2003
    Location
    NY
    Posts
    23

    ouch!

    After my last injection my ass cheek swelled up about the size of half a grapefruit. Im about 7 weeks done with my test only cycle and it hasnt happened before. It hurts like an S.O.B. What happened? How long will it last?

  2. #2
    Jeremy34's Avatar
    Jeremy34 is offline Member
    Join Date
    Sep 2003
    Posts
    565
    how long after your shot did this happen and what size needle were you using?

  3. #3
    jtimm927 is offline New Member
    Join Date
    Nov 2003
    Location
    NY
    Posts
    23
    one day later...i was using a 22 gauge

  4. #4
    Jeremy34's Avatar
    Jeremy34 is offline Member
    Join Date
    Sep 2003
    Posts
    565
    i meant how long, it could be an absess. is it warm to the touch and red? i had a friend who experienced the same thing by not using a long enough needle to get deep into the muscle, he was injecting into sub-q tissue, which caused the problem.

  5. #5
    jtimm927 is offline New Member
    Join Date
    Nov 2003
    Location
    NY
    Posts
    23
    no way it is definatley in there deep. It feels like an excrusiating charlie horse, and its not red, just blown up!!

  6. #6
    Fat Guy's Avatar
    Fat Guy is offline Senior Member
    Join Date
    Jul 2004
    Location
    So Cali. Inland Empire
    Posts
    1,273
    It could be a reaction to the BA. Are you rotating your injection sites? Here is a site that can help with injection questions.
    http://spotinjections.com/index3.htm

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •